Advanced Search
Article Contents
Article Contents

Global strong solution to the two-dimensional density-dependent magnetohydrodynamic equations with vaccum

Abstract Related Papers Cited by
  • In this paper we establish the global existence of strong solution to the density-dependent incompressible magnetohydrodynamic equations with vaccum in a bounded domain in $R^2$. Furthermore, the limit as the heat conductivity coefficient tends to zero is also obtained.
    Mathematics Subject Classification: Primary: 76W05; Secondary: 76D03, 76D09.


    \begin{equation} \\ \end{equation}
  • [1]

    R. A. Adams and J. F. Fournier, Sobolev Spaces, 2nd ed., Pure and Appl. Math. (Amsterdam), vol. 140, Elsevier/Academic Press, Amsterdam, 2003.


    S. N. Antontsev, A. V. Kazhikhov and V. N. Monakhov, Boundary Value Problems in Mechanics of Nonhomogeneous Fluids, Studies in Mathematics and its Applications, 22. North-Holland Publishing Co., Amsterdam, 1990.


    H. Beirão da Veiga and F. Crispo, Sharp inviscid limit results under Navier type boundary conditions. An $L^p$ theory, J. Math. Fluid Mech., 12 (2010), 397-411.doi: 10.1007/2Fs00021-009-0295-4.


    J.-S. Fan and F.-C. Li, Uniform local well-posedness to the density-dependent Navier-Stokes-Maxwell system, Acta Appl. Math., published online. doi: 10.1007/s10440-013-9857-9.


    J.-F. Gerbeau, C. Le Bris and T. Lelièvre, Mathematical Methods for the Magnetohydrodynamics of Liquid Metals, Numerical Mathematics and Scientific Computation, Oxford University Press, Oxford, 2006.


    S. Itoh, On the vanishing viscosity in the Cauchy problem for the equations of a nonhomogeneous incompressible fluid, Glasgow Math. J., 36 (1994), 123-129.doi: 10.1017/S0017089500030639.


    X. Huang and Y. Wang, Global strong solution to the 2D nonhomogeneous incompressible MHD system, J. Differential Equations, 254 (2013), 511-527.doi: 10.1016/j.jde.2012.08.02.


    M. L. Lai, R. Pan and K. Zhao, Initial boundary value problem for two-dimensional viscous Boussinesq equations, Arch. Ration. Mech. Anal., 199 (2011), 739-760.doi: 10.1007/2Fs00205-010-0357-z.


    T. Li and T. Qin, Physics and Partial Differential Equations, Volume 1. Translated from the Chinese original by Yachun Li. Society for Industrial and Applied Mathematics (SIAM), Philadelphia, PA, 2012.


    P.-L. Lions, Mathematical Topics in Fluid Mechanics. Vol. 1. Incompressible Models, The Clarendon Press, Oxford University Press, New York, 1996.


    E.-H. Lieb and M. Loss, Analysis, 2nd ed., American Mathematical Society, Providence, RI, 2001.


    A. Lunardi, Interpolation Theory, 2nd ed., Lecture Notes. Scuola Normale Superiore di Pisa (New Series), Edizioni della Normale, Pisa, 2009.


    T. Ozawa, On critical cases of Sobolev's inequalities, J. Funct. Anal., 127 (1995), 259-269.doi: pii/S0022123685710129.


    H. Wu, Strong solutions to the incompressible magnetohydrodynamic equations with vacuum, Comput. Math. Appl., 61 (2011), 2742-2753.doi: 10.1016/j.camwa.2011.03.03.

  • 加载中

Article Metrics

HTML views() PDF downloads(85) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint